Communications in Mathematical Physics

Existence and uniqueness of positive solutions of semilinear elliptic equations with Coulomb potentials on ${\bf R}^3$

Rafael Benguria and Lorenzo Jeanneret

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 104, Number 2 (1986), 291-306.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104115005

Mathematical Reviews number (MathSciNet)
MR0836006

Zentralblatt MATH identifier
0596.35014

Subjects
Primary: 35J60: Nonlinear elliptic equations

Citation

Benguria, Rafael; Jeanneret, Lorenzo. Existence and uniqueness of positive solutions of semilinear elliptic equations with Coulomb potentials on ${\bf R}^3$. Comm. Math. Phys. 104 (1986), no. 2, 291--306. https://projecteuclid.org/euclid.cmp/1104115005


Export citation